2019
Том 71
№ 4

All Issues

Nauman S. K.

Articles: 1
Article (English)

A study of modules over rings and their extensions

Al - Hashmi S. A., Nauman S. K.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 10. - pp. 1299-1312

We study the transfer of properties of some types of modules under identity preserving ring homomorphisms. These studies seem to be overlooked in literature. We have picked a few types of modules and provided proofs for these properties that are transferable and suitable counterexamples for the properties that are not transferable.